RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2005, Volume 251, Pages 7–9 (Mi tm43)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Projects “Inverse Monodromy Problems and Isomonodromic Deformations,” “Wave Processes in Media with Diffusion,” and “Nonlinear Dynamics of Low-Dimensional Systems with Irregular Behavior of Trajectories”

D. V. Anosov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (89 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 251, 3–5

Bibliographic databases:

Document Type: Article
UDC: 517
Received in September 2005

Citation: D. V. Anosov, “On the Projects “Inverse Monodromy Problems and Isomonodromic Deformations,” “Wave Processes in Media with Diffusion,” and “Nonlinear Dynamics of Low-Dimensional Systems with Irregular Behavior of Trajectories””, Nonlinear dynamics, Collected papers, Tr. Mat. Inst. Steklova, 251, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 7–9; Proc. Steklov Inst. Math., 251 (2005), 3–5

Citation in format AMSBIB
\Bibitem{Ano05}
\by D.~V.~Anosov
\paper On the Projects ``Inverse Monodromy Problems and Isomonodromic Deformations,'' ``Wave Processes in Media with Diffusion,'' and ``Nonlinear Dynamics of Low-Dimensional Systems with Irregular Behavior of Trajectories''
\inbook Nonlinear dynamics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2005
\vol 251
\pages 7--9
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm43}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2234375}
\zmath{https://zbmath.org/?q=an:1138.01302}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 251
\pages 3--5


Linking options:
  • http://mi.mathnet.ru/eng/tm43
  • http://mi.mathnet.ru/eng/tm/v251/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aranson, SK, “Closed cross-sections of irrational flows on surfaces”, Sbornik Mathematics, 197:1–2 (2006), 173  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:238
    Full text:70
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019